MAUDE Adverse Event Report: ARTHREX, INC. UNI GLENOID-PERIPHERAL LOCK SCRW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNI GLENOID-PERIPHERAL LOCK SCRW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNI GLENOID-PERIPHERAL LOCK SCRW
Health Effect - Clinical Code Pain (1994)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint not confirmed, no abnormalities were observed that may have contributed to the event.The drive feature damage is likely a result of the implantation and/or removal process.
 
Event or Problem Description
It was reported that 6 years after the initial surgery in the (b)(6) a revision surgery of the eclips with the universal glenoid was necessary as the patient suffered pain in the shoulder joint.The subscapularis no longer had any function.Therefore an inverse prosthesis was indicated and a prothesis from another manufacturer was implanted.As the patient was allergic to metal no modular conversion of the glenoid could be performed.Therefore the universal glenoid and the eclipse had to be removed.The surgeon further reported that dark traces were identified below the trunnion.Theses lysis fringes are the result of the pe abrasion.Only small fragments of the pe insert were still present.Update 22-feb-2021 dw.X-ray pictures and a surgery report was provided with the information that the initial surgery was performed on (b)(6) 2017.The reported event was identified on (b)(6) 2020 via scintigraphy.Update 26-feb-2021 dw.The revision surgery was performed on (b)(6) 2021.Update 01-sep-2021 dw.Additional devices were returned and added to the case.Update 25-oct-2021 dw.During the evaluation an additional affected lot was identified and therefore added to the case.

Brand Name
UNI GLENOID-PERIPHERAL LOCK SCRW
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12814146
Report Number1220246-2021-03918
Device Sequence Number11988462
Product Code PHX
UDI-Device Identifier00888867057722
UDI-Public00888867057722
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNI GLENOID-PERIPHERAL LOCK SCRW
Device Catalogue NumberAR-9145-30
Device Lot Number15.00439
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown